Side effects of Almased®
Almased® is a product freely available in pharmacies. For this reason, patients should inform themselves about possible risks and dangers before taking it. Allergy sufferers with known allergies to Almased® ingredients should discuss the use of Almased® with their doctor.
Due to the greatly reduced calorie intake during the Almased® diet (sub-caloric diet), the patient shows a decrease in concentration and performance. This is often accompanied by fatigue. The physical resilience decreases.
At the same time, many patients appear irritable and show depressive features. In rare cases, digestive problems, an increased sensation of cold or cardiac rhythm disturbances can also occur during the Almased® diet. The kidneys are also at risk of kidney failure if they are under a lot of stress.
What are the risks/hazards of dieting with Almased®?
The side effects of an Almased® diet should not be underestimated. Since the Almased®-Diet results in the patient not consuming enough calories as the daily requirement demands, various side effects can occur. On the one hand, the body is used to getting more nutrients and is therefore overstrained with the drastic reduction of nutrients.
This leads to a decrease in concentration and performance, so that school, studies and work can often only be managed inadequately. Also the physical resilience decreases strongly, so that many patients are hardly able to do sports anymore, which would be very beneficial for losing weight. Since many patients also lack meals, this also leads to psychological stress.
The lack of nutrients also causes the patient to become irritable more quickly or to become so exhausted that he becomes depressed. This not only causes a cognitive but also a mental strain for the patient, which in turn can be a heavy burden on the family and the general environment. Furthermore, some patients suffer from muscle loss despite a protein-rich diet.
In addition, Almased® can cause the patient to suffer massive digestive problems. The lack of food can lead to an increased sensation of cold and the patient starts to freeze more often. Due to the enormous protein-loaded diet, the kidney is put under enormous strain.
As a result, the kidneys can be damaged, especially if Almased® is taken over a long period of time. In the worst case Almased® can therefore also lead to kidney failure. Heart rhythm disturbances are also possible with an Almased® diet and should not be underestimated, especially in patients with heart problems. In general, the number of side effects is alarmingly high compared to the effect of Almased® , which is why the patient should carefully weigh up the benefits and risks of this diet and, above all, talk to a doctor about it beforehand.